MathSciNet Relay Station
MathSciNet bibliographic data
MR2412238 93E03 (93B05)
Balachandran, K.; Karthikeyan, S. Controllability of nonlinear Itô type stochastic integrodifferential systems. J. Franklin Inst. 345 (2008), no. 4, 382–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement